# SDR CALA2009042300211

- Difficulty date: April 21, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 26,877 hours, 8,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY CORROSION ON FLOORBEAM STATION 344, BL-0.  ACCOMPLISHED REPAIR PER EC/RA 5321-01631 ON FORWARD FLOORBEAM STATION 344, BL 0.
